# SDR R61A201801280201

- Difficulty date: January 28, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 21,361 hours, 15,070 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: 17062021901
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HORZIONTAL STAB LT HINGE BEARING CORRODED.   REMOVED AND REPLACED  BEARING  IAW 27-41-0015.
